# SDR AALA202211234021

- Difficulty date: November 21, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 39,943 hours, 16,312 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: COMPRESSOR STALL #1 ENGINE ON BEGINNING OF DESCENT INTO LAX. EMERGENCY DECLARED; FLIGHT LANDED SAFELY. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
